Do you loose your hair with taxol (paclitaxel)?

Yes . Taxol (paclitaxel) is a chemo drug. It will cause hair loss if given in sufficient doses.
Taxol (paclitaxel) and hair loss. Hair loss usually begins 2-3 weeks after the first dose of taxol, (paclitaxel) although it may happen earlier. Hair usually falls out completely, but it may just thin. Patients on Taxol (paclitaxel) may also develop thinning and loss of eyelashes, eyebrows and hair in other areas of the body. This is usually temporary, and hair will start to grow back once treatment course has finished.

Related Questions

How fast does hair grow after taxol (paclitaxel)?

Individually. It depends. It may take a few months. However, if you already have problem with hair loss to begin with - you may have more problem with your hair growth. Read more...
Varies. Hair growth after hair loss due to chemotherapy is variable. In general if your hair grew fast prior to therapy it may return more quickly (months) then if you had slow growing hair or hair loss prior to therapy. Read more...